# SDR HALA2009062600262

- Difficulty date: June 26, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 68,725 hours, 31,168 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 19981
- Condition: Malfunctioned
- Location: Fire Detector
- Part time: 8,415 hours, 1,961 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS, PLEASE CHECK RT ENG INTERMITTENT "R ENG FIRE   
LOOP 2" MESSAGE.  CK WIRING IAW TSI FROM P54 TO ENG FIREWALL TO ALL
FIRE LOOP DETECTOR FOR LOOP 2 CHECKED GOOD W/IN TOLERANCE IAW FIM 26-11-00.   REPLACED M684 CARD FILE IAW WAM26-11-21. OPS CK GOOD ON TEST.
